On the reachable robustness limits for time delay control systems

Keviczky, László and Bányász, Csilla (2002) On the reachable robustness limits for time delay control systems. KYBERNETES, 31 (9-10). pp. 1429-1441.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:08
Last Modified: 11 Dec 2012 15:08
URI: http://eprints.sztaki.hu/id/eprint/2865

Update Item Update Item